Rocky Mountain Journal of Mathematics

Cyclic Vectors in the $\alpha$-Bloch Spaces Shanli Ye

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 1 (2006), 349-356.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069503

Digital Object Identifier
doi:10.1216/rmjm/1181069503

Mathematical Reviews number (MathSciNet)
MR2228199

Subjects
Primary: 30H05: Bounded analytic functions 30D45: Bloch functions, normal functions, normal families 46E15: Banach spaces of continuous, differentiable or analytic functions

Keywords
Cyclic vectors Bloch space analytic function

Citation

Cyclic Vectors in the $\alpha$-Bloch Spaces Shanli Ye. Rocky Mountain J. Math. 36 (2006), no. 1, 349--356. doi:10.1216/rmjm/1181069503. https://projecteuclid.org/euclid.rmjm/1181069503


Export citation

References

  • J.M. Anderson, J. Clunie and Ch. Pommerenke, On Bloch functions and normal functions and normal functions, J. Reine Angew. Math. 270 1974), 12-37.
  • J.M. Anderson, J.L. Fernandez and A.L. Shields, Inner functions in the cyclic vectors in the Bloch space, Trans. Amer. Math. Soc. 323 (1990), 429-448.
  • L. Brown and A.L. Shields, Multipliers and cyclic vectors in the Bloch space, Michigan Math. J. 38 (1991), 141-146.
  • --------, Cyclic vectors in the Dirichlet space, Trans. Amer. Math. Soc. 285 (1984), 269-304.
  • P.L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • J. Garnett, Bounded analytic functions, Academic Press, San Diego, 1981.
  • R.P. Kopp, A subcollection of algebras in a collection of Banach spaces, Pacific J. Math. 30 (1969), 433-435.
  • L.A. Rubel and A.L. Shields, The space of bounded analytic functions on a region, Ann. Inst. Fourier 16 (1966), 235-277.
  • K.H. Zhu, Bloch type spaces of analytic function, Rocky Mountain J. Math. 23 (1993), 1143-1177.
  • --------, Operator theory in function spaces, Marcel Dekker, New York, 1990.